# SDR IPXA2018082763225

- Difficulty date: August 17, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- Aircraft time: 57,093 hours, 19,244 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587651
- Condition: Damaged
- Location: Main Deck Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE WAS FOUND ON THE M/D CARGO FLOOR PANEL 241WFF BETWEEN BS 972 & 1112, LBL 11 - RBL 11, FABRICATED A REPLACEMENT FLOOR PANEL IAW EO B767-5320-9693-I.
